# SDR C2XA02IA221

- Difficulty date: October 11, 2002
- Submitted: October 12, 2002
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ecu
- Part number: 355022002
- Part serial: 1381
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW NOTED THAT THE LANDING GEAR FAILED TO RETRACT.  THE AIRCRAFT RETURNED TO AGU, AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED FROM AGU TO IAH FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE LGEU, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
